DOI 10.1046/j.1440-1819.1998.00408.x
Neuroleptic-induced Meige's syndrome following akathisia: pharmacologic characteristics.
Аннотация
A 52-year-old schizophrenic patient acutely showed blepharospasm and oromandibular dystonia following neuroleptic-induced akathisia. She had suffered from schizophrenia and been treated with neuroleptics for 15 years and had manifested tardive dyskinesia 5 years ago. Following a change in her neuroleptic medication, severe akathisia developed. Two days after the appearance of akathisia, blepharospasm and oromandibular dystonia appeared. After the disappearance of akathisia, the disorder continued. The frequency of blepharospasm ranged from 30 to 40 (times/min). The oral administration of trihexyphenidyl (6 mg/day), perphenazine (12 mg/day), and fluphenazine (12 mg/day) significantly decreased the frequency of blepharospasm, whereas carbamazepine (600 mg/day) and sulpiride (1200 mg/day) did not. These results suggest that overactivity of both cholinergic and dopaminergic functions in the striatum may be involved in this patient. Our patient, who showed acute onset of Meige's syndrome following neuroleptic-induced akathisia, is of interest to those studying the pathogenesis of Meige's syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.